# SDR DXTA2014092905898

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 7,285 hours, 4,814 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30B570201
- Part serial: 129393
- Condition: Failed
- Location: Nacelle
- Part time: 2,877 hours, 1,766 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER ENGINE FIRE DETECTOR FAILED RT CAS MESSAGE ILLUMINATED DURING FLIGHT.   RANG OUT INNER FIRE LOOP, RINGS GOOD.  INSPECTED WIRING HARNESS, NO DAMAGE FOUND.   R & R INNER FIRE LOOP IAW MM 26-10-1.  OPS CHECKED GOOD.   RAN ACFT & CHECKED FOR BLEED LEAKS.  OPS CHECKED GOOD.
